# SDR ASAA2018082325857

- Difficulty date: August 18, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N923VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07861
- Aircraft time: 2,599 hours, 710 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Thrust Reverser
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE #1 REV MINOR FAULT GROUNDED - YES. *DEFERRED*
